# SDR DXTR20190702301

- Difficulty date: July 23, 2019
- Submitted: July 23, 2019
- Operation: General aviation
- Aircraft: N535QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0081
- Aircraft time: 2,411 hours, 1,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING ANTI ICE CROSS FLOW VALVE STUDS HAVE DAMAGED LOWER FUSELAGE SKIN IN TWO PLACES. BLENDED, OUT DAMAGE TO PREPARE FOR NDT. NO CRACKS NOTED. COMPLETED STANDARD REPAIR SR-680A-ATA53-22175.
